- -

Non-Commutative Locally Convex Measures

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Non-Commutative Locally Convex Measures

Show full item record

Bonet Solves, JA.; Wright, JDM. (2011). Non-Commutative Locally Convex Measures. Quarterly Journal of Mathematics. 62(1):21-38. doi:10.1093/qmath/hap018

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/43380

Files in this item

Item Metadata

Title: Non-Commutative Locally Convex Measures
Author: Bonet Solves, José Antonio Wright, J. D. Maitland
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
We study weakly compact operators from a C*-algebra with values in a complete locally convex space. They constitute a natural non-commutative generalization of finitely additive vector measures with values in a locally ...[+]
Subjects: Ideals , Topologies , Spaces , C-asterisk-algebras , C-star-algebras , C*-algebras , Weakly compact operators
Copyrigths: Reserva de todos los derechos
Quarterly Journal of Mathematics. (issn: 0033-5606 )
DOI: 10.1093/qmath/hap018
Oxford University Press (OUP): Policy B - Oxford Open Option A
Publisher version: http://qjmath.oxfordjournals.org/content/62/1/21
Project ID:
MEC y FEDER [project MTM2007-62643]
Generalitat Valenciana [Project PROMETEO/2008/101]
University of Aberdeen
Universidad Politécnica de Valencia
Description: This is a pre-copyedited, author-produced PDF of an article accepted for publication in Quarterly Journal of Mathematics following peer review. The version of record: José Bonet and J. D. Maitland Wright Non-Commutative Locally Convex Measures Q J Math (2011) 62 (1): 21-38 first published online June 2, 2009 doi:10.1093/qmath/hap018 is available online at: http://qjmath.oxfordjournals.org/content/62/1/21
The research of J. B. was partially supported by MEC and FEDER Project MTM2007-62643 and by GV Project Prometeo/2008/101. The support of the University of Aberdeen and the Universidad Politecnica of Valencia is gratefully ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record